MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JUDO 3; CATHETER, GUIDEWIRE

BOSTON SCIENTIFIC CORPORATION JUDO 3; CATHETER, GUIDEWIRE
Model Number 2829
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Vasoconstriction (2126)
Date of Event 10/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1: (b)(6).
 
Event or Problem Description
It was reported that a vasospasm occurred and required medication.A 190 cm judo 3 guidewire was selected for use.During the procedure, the guidewire advanced to the guiding catheter, but it failed to cross smoothly, and vasospasm occurred.Vasospasm was treated with nitroglycerin.The procedure was completed with a non-boston scientific guidewire device.The patient recovered and was good post procedure.

Brand Name
JUDO 3
Common Device Name
CATHETER, GUIDEWIRE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18383682
Report Number2124215-2023-70326
Device Sequence Number4210215
Product Code DQX
UDI-Device Identifier08714729974956
UDI-Public08714729974956
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K180795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/11/2026
Device Model Number2829
Device Catalogue Number2829
Device Lot Number0030842078
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2023
Initial Report FDA Received Date12/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown